<  Back to the Polytechnique Montréal portal

Hybrid routing protocol with quality of service support for Ad Hoc wireless networks

A. Alaoui, Alejandro Quintero and G. l. Ivascu

Article (2008)

An external link is available for this item
Department: Department of Computer Engineering and Software Engineering
PolyPublie URL: https://publications.polymtl.ca/21204/
Journal Title: International Journal of Ad Hoc and Ubiquitous Computing (vol. 3, no. 2)
Publisher: Inderscience Enterprises
DOI: 10.1504/ijahuc.2008.017004
Official URL: https://doi.org/10.1504/ijahuc.2008.017004
Date Deposited: 18 Apr 2023 15:15
Last Modified: 05 Apr 2024 11:04
Cite in APA 7: Alaoui, A., Quintero, A., & Ivascu, G. (2008). Hybrid routing protocol with quality of service support for Ad Hoc wireless networks. International Journal of Ad Hoc and Ubiquitous Computing, 3(2), 111-121. https://doi.org/10.1504/ijahuc.2008.017004

Statistics

Dimensions

Repository Staff Only

View Item View Item